Allschoolabs
399000+ Pharma, Lab & Industrials In One BIG Place
Estimated Delivery Date: International: 2-3 days (by DHL Express)
See Recent Deliveries to your City Here
₦5,500.00
Available in stock
Contac Non Drowsy Dual Relief Tablets clears nasal and sinus congestion, relieves headache and pain. Each tablet contains the active ingredients Paracetamol 500mg and Pseudoephedrine Hydrochloride 30mg.
Share your thoughts with other customers
There are no reviews yet.
You must be logged in to post a review.
Quicklinks
No products in the cart.
Reviews
There are no reviews yet.